# SDR HYIA20150320002

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 27,566 hours, 11,617 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE INOPERATIVE.  INSPECTED, SERVICED & BLED BRAKE SYS.  TAXI OPERATIONAL CHECKED GOOD.
